On a variational method in spaces with dominant mixed derivative
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 224-225
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a137,
author = {V. M. Filippov},
title = {On a~variational method in spaces with dominant mixed derivative},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {224--225},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a137/}
}
V. M. Filippov. On a variational method in spaces with dominant mixed derivative. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 224-225. http://geodesic.mathdoc.fr/item/TM_1987_180_a137/